| Model Number |
3544650 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Seroma (2069); No Code Available (3191)
| Date of Event |
03/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture, seroma, rupture.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) year-old caucasian female patient underwent a breast reconstruction with mentor memorygel breast implant 650cc and experienced bilateral pain, ruptures, seromas, and capsular contracture, baker grade 2 post-operatively, which were confirmed by a physician.As a result, the patient underwent explantation of the devices on (b)(6) 2020.The seroma fluid was aspirated during the explant surgery.This report is for the right side device.
Additional Manufacturer Narrative
On (b)(6) 2020, mentor became aware the following was erroneously ommitted from the previously submitted report: section a3.Sex: should have been marked female.Relevant section has been updated.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On (b)(6) 2020, mentor received additional information indicating the patient did not experience a rupture or a seroma on the right side post-operatively.As a result, the patient code "2069-seroma" and product experience code "1546-material rupture" have been removed for better codification.Manufacturer¿s reference number: (b)(4).